# SDR IPXA09554851

- Difficulty date: February 12, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 LIGHTNING STRIKE BETWEEN STR 1 AND STR 2R BS 386.5.  REPAIRED PER ER 09-1603 DATED 26FEB09 AND UPS B757-5310-32480-A.
